# SDR ASAA0853755

- Difficulty date: November 5, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 6,520 hours, 1,962 cycles
- Engine: Cfmint CFM567B27
- Engine time: 6,520 hours, 1,962 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 894540
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 6,520 hours, 1,962 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

GE REMOTE DIAGNOSTICS NR 1 ENGINE TREND DATA CONTINUES TO SHOW A GREATER THAN NORMAL EGT MARGIN LOSS.  PRIORITY 2 NOTE ETOPS SIGNIFICANT.  COMPLETED GAS PATH CLEANING PROCEDURE FOR NR 1 ENG THROUGH STEPS 25 OF AMM 72-00-00-100-804-F00.7. 85034, 30NOV08 ACCOMPLISHED GAS PATH CLEANING REF MM 72-00-00-100-804-F00-STEP (26) (70).
